# SDR USAA2010062991298

- Difficulty date: June 11, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACKS ON FUSELAGE SKIN BETWEEN BS 698 TO BS 700, S4R.  REPAIRED FUSELAGE SKIN BETWEEN BS 698 TO BS 700, S4R IAW B737 SRM 53-00-01.
